Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 1


Relations for Generalized Order Statistics from Doubly Truncated Generalized Exponential Distribution and its Characterization

PP: 9-18
D. Kumar, M. I. Khan,
In this paper we give some recurrence relations satisfied by single and product moments of generalized order statistics from doubly truncated generalized exponential distribution. These relations are deduced for moments of record values and order statistics. Further, using a recurrence relation for single moments we obtain a characterization of generalized exponential distribution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved